# SDR QMLA2019010819004

- Difficulty date: January 8, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N145HN
- Make and model: Bolkms BK117C2
- Aircraft serial: 9302
- Aircraft time: 4,826 hours, 18,796 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rib
- Part number: B551M1053202
- Condition: Cracked
- Location: Horiz Stab
- Part time: 4,826 hours, 18,796 cycles
- Component: Horiz Stab, Airbus
- Component part number: B551M1026101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING INSPECTION AAIP A 2210 – 1200 HOUR UNDER SECTION 2.3 AMM CH53-53-00, 6-1 AND FOLLOWING AMM CH 53-53-00, 4-2 TO COMPLETE INSPECTION, I REMOVED THE HORIZONTAL STABILIZER LEFT HAND END PLATE TO GAIN ACCESS TO INTERIOR OF HORIZONTAL STABILIZER FOR DETAILED INSPECTION TO COMPLETE AAIP END PLATE INSPECTION. AFTER GAINING ACCESS AND INSPECTING HORIZONTAL STABILIZER MORE DETAILED, A CRACK WAS FOUND AT THE AFT, OUTBOARD STRINGER ON THE TRAILING EDGE OF STABILIZER. THE CRACK WAS 41MM LONG THROUGH THE END POINT OF STRINGER STRETCHING OUT TO END ON HORIZONTAL STABILIZER. AFTER FINDING THE CRACK THE AMM WAS REFERRED TO FIND A REPAIR BUT THE AMM STATED “FOR INSTRUCTIONS CONTACT ECD SERVICE ENGINEERING OR A LOCAL ECD REPRESENTATIVE. MAINTENANCE HANGAR LEAD WAS NOTIFIED AND SDR WAS STARTED. THIS AIRCRAFT REMAINS OOS AT THE TIME OF THIS SUBMISSION PENDING THE COMPLETION OF THE SCHEDULED MAINTENANCE ITEMS AND REPAIR OF THIS DISCREPANCY.
